# SDR QXEA2012091201050

- Difficulty date: September 12, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support Angle
- Condition: Corroded
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DECK TORQUE TUBE LOWER SUPPORT ANGLES FWD /AFT HAVE CORROSION.  FOUND ANGLES TO BE OUT OF LIMITS IAW SRM 51-14-00-02-03. REMOVED SUPPORT ANGLES IAW SRM 51-42-05-02-01.  MATCH DRILLED AND INSTALLED NEW ANGLES IAW SRM 51-40-07-02-01 AND 51-42-05-02-01.  RESTORED SURFACE PROTECTION IAW AMM 51-25-01-390-801 AND SRM 51-25-15-02-01.
